Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 477, Number 6, Pages 652–656 (Mi dan31815)  

This article is cited in 1 scientific paper (total in 1 paper)

On bilinear weighted inequalities on the cone of nondecreasing functions

V. D. Stepanov, G. È. Shambilova

Peoples Friendship University of Russia, Moscow

Abstract: Necessary and sufficient conditions for the weighted boundedness in Lebesgue spaces of a certain class of bilinear weighted inequalities with integration operators on the cone of nondecreasing functions on a real half-axis are given.

Funding Agency Grant Number
Russian Science Foundation 16-41-02004
14-11-00443
The work on the results of Section 1 was supported by the Russian Science Foundation (project no. 16-41-02004) and performed at RUDN University. The work on the results of Section 2 was supported by the Russian Science Foundation (project no. 14-11-00443) and performed at Steklov Mathematical Institute, Russian Academy of Sciences.


DOI: https://doi.org/10.7868/S0869565217360051


English version:
Doklady Mathematics, 2017, 96:3, 631–635

Bibliographic databases:

Received: 24.08.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan31815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, G. E. Shambilova, “Mnogomernye bilineinye neravenstva Khardi”, Sib. matem. zhurn., 61:4 (2020), 913–931  mathnet  crossref
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021